# SDR MWEA97547

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CRACKING AND TOOL MARKS IN RT KEEL AREA STATION 658 FRAME BETWEEN LONGERON 28R TO 29R.  MTC REMOVED AND REPLACED FRAME IAW SRM 53-01 FIG 2 AND INSTALLED FRAME STATION 658 IAW SRM 51-30.
